# SDR ABXA020096

- Difficulty date: June 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56453325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STATION 857 TO 880, BUTT LINE 0, CORROSION FOUND UNDER FINGER DOUBLER AND UNDER CABLE SUPPORT BRACKET.  REPAIRED AREA IAW REA D853-43928-MR.
